# SDR ASAA0995473

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod
- Part number: 113A32412
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MAIN FLAP O/B END AIRLOAD ROD HAS DENTS WORN INTO IT.  BLENDED CONTROL ROD.
